Journal of Applied Mathematics

Journal of Applied Mathematics / 2001 / Article

Open Access

Volume 1 |Article ID 615091 |

Stein A. Berggren, Dag Lukkassen, Annette Meidell, Leon Simula, "A new method for numerical solution of checkerboard fields", Journal of Applied Mathematics, vol. 1, Article ID 615091, 17 pages, 2001.

A new method for numerical solution of checkerboard fields

Received06 Apr 2001
Revised04 Sep 2001


We consider a generalized version of the standard checkerboard and discuss the difficulties of finding the corresponding field by standard numerical treatment. A new numerical method is presented which converges independently of the local conductivities.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.